Maryland, 2013Damaging Wind in Maryland, August 9, 2013
August 9, 2013 · NWS AKQ · 1 event in 1 county or zone
Scattered thunderstorms in advance of an approaching cold front produced damaging winds over the Maryland Eastern Shore.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $2,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Scattered thunderstorms in advance of an approaching cold front produced damaging winds over the Maryland Eastern Shore.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before the first event at Aug 9, 3:34 PM EST, 4 hours earlier.
Area forecast discussion, Aug 9, 3:34 PM EST, 4 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
434 PM EDT FRI AUG 9 2013
.SYNOPSIS...
A COLD FRONT WILL DROP INTO THE REGION LATE TONIGHT INTO SATURDAY
AS HIGH PRESSURE REMAINS OFFSHORE. THE FRONT STAYS STALLED OVER
OR JUST SOUTH OF THE AREA INTO EARLY NEXT WEEK...FINALLY PUSHING
OFFSHORE MID NEXT WEEK AS HIGH PRESSURE GRADUALLY BUILDS INTO THE
MID ATLANTIC.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
LATEST MSAS ANALYSIS REVEALS HI PRES OFFSHORE AND LO PRES CENTERED
OVER ERN NY WITH A TROF OF LO PRES DROPPING THRU THE MID ATLANTIC.
A SFC COLD FRNT OVER THE OH VALLEY CONTINUES TO SLOWLY DROP
TOWARDS THE AREA. ALOFT...A POTENT UPR-LVL LO NEAR JAMES BAY WILL
SLIDE EAST TNGT WITH FAIRLY ZONAL FLOW OVER THE MID ATLANTIC. CHCS
FOR SHRAS/TSTMS WILL INCREASE LATE THIS AFTN AND EVENING
ESPECIALLY OVER NORTHERN AREAS AS THE ATM REMAINS VERY MOIST
(PWATS AOA 2 IN) DESPITE MARGINAL FORCING ASSOCIATED WITH THE
AFOREMENTIONED TROF AND WEAK PERTURBATIONS IN THE MID-LVL FLOW.
CAPPED POPS AT 50% NORTH OF RIC AND 30-40% TO THE SOUTH WHERE
FORCING WILL BE WEAKER. NOT EXPECTING MUCH IN THE WAY OF SVR WX
HOWEVER ISO STRONG STORMS ARE PSBL OVER NORTHERN AREAS WHERE 0-6
KM BULK SHEAR IS ~30 KT AND MLCAPE IS ~1500 J/KG. MAIN THREAT WILL
BE HEAVY RAIN AND LOCALIZED MINOR FLOODING.
EXPECT MAJORITY OF CONVECTIVE ACTIVITY TO WANE IN
COVERAGE/INTENSITY WITH LOSS OF DAYTIME HEATING/NOCTURNAL
STABILITY. STILL...IT WILL NOT TAKE MUCH TO YIELD A FEW SHRAS IN
AN AIRMASS THIS MOIST...SO WILL RETAIN A 20-30 POP FOR SHRAS
OVERNIGHT. OTHERWISE A PRTLY/MSTLY CLDY AND MUGGY NGT IS EXPECTED
WITH LOWS AVGG IN THE MID 70S.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
AFOREMENTIONED COLD FRNT WILL DROP INTO THE REGION LATE TNGT INTO
SAT AS FAIRLY ZONAL FLOW CONTINUES OVER THE LOCAL AREA. CHALLENGE
IS WHERE THIS FRNT WILL STALL AND WHEN/WHERE WAVES OF LO PRES
DEVELOP ALONG THE FRNT. WILL MAINTAIN LIKELY POPS (60-70%) FOR
MUCH OF THE FA (CHC FOR NE AREAS) AS ANOMALOUSLY HI PWATS CONTINUE
WITH THE STALLED FRNTAL BNDRY IN THE VICINITY. WILL MAINTAIN
MENTION OF HEAVY RAIN/LOCALIZED FLOODING IN THE HWO. PATTERN
REMAINS FAIRLY STAGNANT INTO SUN AND MON...THOUGH WITH LESS OF A
CHC FOR RAIN DUE TO DEEP-LAYER MOISTURE DECREASING...A WEAKENING
SFC BNDRY...AND CONTINUED MARGINAL AT BEST FORCING ALOFT.
TEMPS THRU THE PERIOD WILL BE NEAR NORMAL...WITH HIGHS AVGG IN THE
UPR 80S AND LOWS IN THE UPR 60S TO LWR 70S.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
GOING WITH A COMBINATION OF THE 12Z GFS AND 12Z ECMWF THRU THE
EXTENDED PERIOD. A COLD FRONT WILL PUSH INTO AND ACRS THE REGION TUE
INTO WED MORNG...THEN SITS SOMEWHERE ACRS THE CAROLINAS FOR WED THRU
FRI. AT THE SAME TIME...HI PRES WILL BLD FM THE GRT LKS EWRD INTO
NEW ENGLAND. CHC POPS FOR ALL AREAS FM MON NGT THRU TUE NGT...THEN
SLGT CHC TO SML CHC POPS EXPECTED ACRS SRN/EXTRM SRN CNTIES WED AFTN
THRU FRI. MIN TEMPS WILL BE IN THE UPR 60S TO LWR 70S TUE MORNG...IN
THE MID 60S TO LWR 70S WED MORNG...THEN RANGE THRU THE 60S TO ARND
70 THU AND FRI MORNGS. MAX TEMPS WILL BE IN THE MID TO UPR 80S
TUE...IN THE LWR TO MID 80S WED...AND IN THE UPR 70S TO LWR 80S THU
AND FRI.
&&
.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
A COLD FRONT IN THE OHIO VALLEY APPROACHES THE MID ATLANTIC REGION
TODAY AND TONIGHT. MOIST AND UNSTABLE AIR AHEAD OF THE FRONT...ALONG
WITH WEAK ENERGY ALOFT...WILL HELP TO INDUCE SCATTERED SHOWERS AND
TSTMS OVER THE REGION DURING THE LATE AFTN/EVENING HOURS. SURFACE
WINDS WILL BE MOSTLY SW 10-20 KT AND GUSTY ESPECIALLY OVER COASTAL
AREAS. MODERATE TO HEAVY RAINFALL AND LOCALIZED STRONG WIND GUSTS
WILL BE THE MAIN IMPACTS IN TSTMS. SHOWERS AND STORMS WILL DIMINISH
IN INTENSITY AND COVERAGE OVERNIGHT WITH SOME SCATTERED SHOWERS
POSSIBLE CLOSER TO THE COAST BY SATURDAY MORNING.
THE FRONT STALLS OVER SE VA ON SATURDAY...FOCUSING AFTERNOON
THUNDERSTORM ACTIVITY OVER THE SRN HALF OF VA AND NE NC INTO
SATURDAY EVENING. FOR SUNDAY INTO NEXT WEEK...THE STALLED FRONT
GRADUALLY PUSHES SOUTH OF THE AREA...HOWEVER PERIODS OF UNSETTLED
WEATHER SHOULD STILL BE ANTICIPATED AS MOISTURE AND ENERGY RIDE
ALONG THIS BOUNDARY.
&&
.MARINE...
SCA IN EFFECT TIL 10 PM FOR THE CHES BAY AND THE JAMES RIVER FM
JAMES RIVER BRIDGE TO HAMPTON RDS BRIDGE FOR SW WINDS 15 TO 20 KT.
OTHRWISE...COLD FRONT WILL APPROACH FM THE NW TNGT...THEN PUSH INTO
AND ACRS THE REGION SAT INTO SUN...THEN STALLS OVR THE CAROLINAS SUN
THRU MON. VRBL WINDS WILL REMAIN ARND 10 KT OR LESS FM SAT THRU
MON...WITH WAVES 1 TO 2 FT...AND SEAS 2 TO 3 FT.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...NONE.
VA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR
ANZ630>632-634-638.
&&
SYNOPSIS...MAS
NEAR TERM...MAS
SHORT TERM...MAS
LONG TERM...TMG
AVIATION...JEF
MARINE...TMGHazardous weather outlook, Aug 9, 5:54 PM EST, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
654 PM EDT FRI AUG 9 2013
MDZ021>025-VAZ075-077-102300-
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
WESTMORELAND-NORTHUMBERLAND-
654 PM EDT FRI AUG 9 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND AND THE NORTHERN NECK OF VIRGINIA.
.DAY ONE...TONIGHT.
SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING. ANY
THUNDERSTORM WILL BE CAPABLE OF PRODUCING GUSTY WINDS AND LOCALLY
HEAVY RAINFALL.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO REDEVELOP ACROSS THE
OUTLOOK AREA ON SATURDAY. GUSTY WINDS AND LOCALLY HEAVY RAINFALL
WILL BE THE PRIMARY HAZARDS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NCZ012>017-030>032-102-VAZ048-049-060>074-076-078>100-102300-
NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-
BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-FLUVANNA-LOUISA-
PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG-
LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-KING WILLIAM-
KING AND QUEEN-ESSEX-RICHMOND-LANCASTER-BRUNSWICK-DINWIDDIE-
PRINCE GEORGE-CHARLES CITY-NEW KENT-GLOUCESTER-MIDDLESEX-MATHEWS-
GREENSVILLE-SUSSEX-SURRY-JAMES CITY-YORK-SOUTHAMPTON-ISLE OF WIGHT-
NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE-
VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA-
654 PM EDT FRI AUG 9 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL NORTHEAST NORTH
CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...THE NORTHERN OUTER
BANKS OF NORTH CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL
VIRGINIA...INTERIOR SOUTHEAST VIRGINIA...SOUTH CENTRAL
VIRGINIA...SOUTH HAMPTON ROADS VIRGINIA...THE EASTERN SHORE OF
VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF
VIRGINIA...THE PENINSULA OF SOUTHEAST VIRGINIA AND THE PIEDMONT OF
CENTRAL VIRGINIA.
.DAY ONE...TONIGHT.
HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BECOME MORE WIDESPREAD
SATURDAY AND SUNDAY...AS A FRONTAL BOUNDARY DROPS INTO THE
OUTLOOK AREA. ANY STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING
GUSTY WINDS AND LOCALLY HEAVY RAINFALL.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ630>638-650-652-654-656-658-102300-
CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA-
CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA-
CHESAPEAKE BAY FROM NEW POINT COMFORT TO LITTLE CREEK VA-
CURRITUCK SOUND-
CHESAPEAKE BAY FROM LITTLE CREEK TO CAPE HENRY VA...INCLUDING THE
CHESAPEAKE BAY BRIDGE TUNNEL-
RAPPAHANNOCK RIVER FROM URBANNA TO WINDMILL POINT-YORK RIVER-
JAMES RIVER FROM JAMESTOWN TO THE JAMES RIVER BRIDGE-
JAMES RIVER FROM THE JAMES RIVER BRIDGE TO THE HAMPTON ROADS BRIDGE-
TUNNEL-
COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO
20 NM-
COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM-
COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO
20 NM-
COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO
20 NM-
COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO
20 NM-
654 PM EDT FRI AUG 9 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE
BAY...THE LOWER CHESAPEAKE BAY...THE MID ATLANTIC COASTAL
WATERS...CURRITUCK SOUND...THE EASTERN JAMES RIVER...THE EASTERN
RAPPAHANNOCK RIVER AND THE EASTERN YORK RIVER.
.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 9, 6:00 PM EST, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
700 PM EDT FRI AUG 9 2013
MDZ021-022-VAZ075-100000-
DORCHESTER-WESTMORELAND-WICOMICO-
700 PM EDT FRI AUG 9 2013
...STRONG THUNDERSTORMS WILL MOVE ACROSS NORTHWEST WESTMORELAND
VRIGINIA...DORCHESTER AND WICOMICO COUNTIES IN MARYLAND THROUGH 800
PM EDT...
AT 659 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS
SCATTERED ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF ELDORADO
TO 16 MILES WEST OF POTOMAC BEACH...OR ALONG A LINE EXTENDING FROM 9
MILES NORTHEAST OF HURLOCK TO 13 MILES SOUTHEAST OF
STAFFORD...MOVING EAST AT 30 MPH.
A FEW LOCATIONS IMPACTED BY THESE STORMS INCLUDE
SECRETARY...
COLONIAL BEACH...
SHARPTOWN...
VIENNA...
HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 40 MPH.
AN EXCESSIVE AMOUNT OF DEADLY CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.
DON'T WAIT UNTIL YOU SEE THE FIRST LIGHTNING FLASH BEFORE HEADING TO
SAFETY. MOVE INDOORS AT THE FIRST SIGN OF THREATENING SKIES OR THE
FIRST SOUND OF THUNDER. MAKE SURE THAT LIGHTNING IS WELL AWAY FROM
YOUR LOCATION BEFORE RESUMING OUTDOOR ACTIVITY.
LAT...LON 3863 7570 3847 7569 3831 7626 3836 7625
3836 7629 3842 7629 3848 7635 3825 7695
3821 7695 3823 7705 3827 7703 3828 7698
3826 7694 3848 7635 3854 7632 3861 7608
3858 7603 3864 7597 3869 7580 3869 7576
ALBRIGHTSpecial weather statement, Aug 9, 6:39 PM EST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
739 PM EDT FRI AUG 9 2013
MDZ021>025-100030-
DORCHESTER-INLAND WORCESTER-MARYLAND BEACHES-SOMERSET-WICOMICO-
739 PM EDT FRI AUG 9 2013
...STRONG THUNDERSTORMS WILL MOVE ACROSS DORCHESTER...NORTHERN
SOMERSET...FAR NORTHWEST WORCESTER AND WICOMICO COUNTIES THROUGH 830
PM EDT...
AT 737 PM EDT...DOPPLER RADAR INDICATED A NEARLY SOLID LINE OF
STRONG THUNDERSTORMS EXTENDING FROM 16 MILES NORTH OF BISHOPVILLE TO
33 MILES WEST OF HONGA...OR ALONG A LINE EXTENDING FROM 23 MILES
NORTHWEST OF OCEAN CITY TO 8 MILES EAST OF COLONIAL BEACH...MOVING
EAST AT 40 MPH.
A FEW LOCATIONS IMPACTED BY THESE STORMS INCLUDE
VIENNA...
DELMAR...
HEBRON...
SALISBURY...
HAZARDS INCLUDE...
GUSTY WINDS OF 40 TO 50 MPH.
AN EXCESSIVE AMOUNT OF DEADLY CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.
DON'T WAIT UNTIL YOU SEE THE FIRST LIGHTNING FLASH BEFORE HEADING TO
SAFETY. MOVE INDOORS AT THE FIRST SIGN OF THREATENING SKIES OR THE
FIRST SOUND OF THUNDER. MAKE SURE THAT LIGHTNING IS WELL AWAY FROM
YOUR LOCATION BEFORE RESUMING OUTDOOR ACTIVITY.
LAT...LON 3815 7596 3821 7597 3822 7585 3826 7593
3822 7597 3832 7603 3817 7601 3814 7604
3815 7610 3820 7610 3822 7604 3825 7611
3822 7613 3824 7618 3832 7627 3836 7625
3839 7629 3857 7570 3846 7568 3845 7504
ALBRIGHTSpecial weather statement, Aug 9, 7:28 PM EST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
828 PM EDT FRI AUG 9 2013
MDZ021>025-VAZ099-100130-
ACCOMACK-DORCHESTER-INLAND WORCESTER-MARYLAND
BEACHES-SOMERSET-WICOMICO-
828 PM EDT FRI AUG 9 2013
...STRONG THUNDERSTORMS VERY HEAVY RAIN WILL MOVE ACROSS SOUTHEAST
DORCHESTER...SOMERSET...WORCESTER...WICOMICO AND FAR NORTHERN
ACCOMACK COUNTIES THROUGH 930 PM EDT...
AT 827 PM EDT...DOPPLER RADAR INDICATED A NEARLY SOLID LINE STRONG
THUNDERSTORMS EXTENDING FROM 14 MILES NORTHEAST OF OCEAN CITY TO
EDEN TO 18 MILES WEST OF DEAL ISLAND...OR ALONG A LINE EXTENDING
FROM 14 MILES NORTHEAST OF OCEAN CITY TO FRUITLAND TO 12 MILES
SOUTHEAST OF LEXINGTON PARK...MOVING EAST AT 35 MPH.
A FEW LOCATIONS IMPACTED BY THESE STORMS INCLUDE
OCEAN PINES...
MONIE...
WEST OCEAN CITY...
WHITESBURG...
WESTOVER...
SNOW HILL...
HAZARDS INCLUDE...
GUSTY WINDS OF 40 TO 50 MPH.
AN EXCESSIVE AMOUNT OF DEADLY CLOUD TO GROUND LIGHTNING.
VERY HEAVY RAINFALL AND MINOR FLOODING.
DON'T WAIT UNTIL YOU SEE THE FIRST LIGHTNING FLASH BEFORE HEADING TO
SAFETY. MOVE INDOORS AT THE FIRST SIGN OF THREATENING SKIES OR THE
FIRST SOUND OF THUNDER. MAKE SURE THAT LIGHTNING IS WELL AWAY FROM
YOUR LOCATION BEFORE RESUMING OUTDOOR ACTIVITY.
LAT...LON 3793 7530 3802 7589 3806 7582 3808 7589
3814 7584 3813 7600 3806 7601 3814 7603
3811 7610 3823 7606 3824 7603 3814 7603
3821 7597 3822 7585 3827 7594 3846 7543
3845 7504
ALBRIGHTThunderstorm Wind, Worcester
- When
- August 9, 7:34 PM EST to 7:44 PM EST
- Where
- Worcester County, Bishop to 1.3 mi NNW of Bishopville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- State Official
- Coordinates
- 38.430, -75.220
Trees were downed onto power lines along Bishopville Road.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding in Colorado, August 9, 20131 death · 3 injured · $2.0 million · 2 events
- Wildfire in Idaho, August 9 to 31, 2013$1.0 million · 1 event
- Lightning Strike in Alabama, August 9, 2013$775,000 · 1 event
- Flash Flooding and Flood in Massachusetts, August 9, 20133 injured · $66,000 · 4 events
- Flash Flooding and Damaging Wind in Mississippi, August 9, 2013$100,000 · 50 kt wind · 3 events
- Flash Flooding and Hail in New Mexico, August 9 to 10, 2013$45,000 · 1.25 in hail · 12 events
- Damaging Winds and Lightning Strike in Florida, August 9, 2013$54,000 · 52 kt wind · 8 events
- Hail and Damaging Wind in Illinois, August 9, 2013$50,000 · 61 kt wind · 2 events
- Flash Flooding and Hail in Montana, August 9, 2013$36,000 · 52 kt wind · 8 events
- Flash Flood in Connecticut, August 9, 2013$30,000 · 1 event
- Damaging Winds in Oklahoma, August 9, 2013$20,000 · 65 kt wind · 7 events
- Flash Flooding and Hail in Wyoming, August 9, 2013$17,000 · 52 kt wind · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 470507.